# SDR FDEA201108023096

- Difficulty date: August 2, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 41,441 hours, 15,658 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 343-346
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN REPAIR AT BS 343-346, S-21R-S-23R IS NOT IN COMPLINCE WITH SRM.  REMOVED EXISTING REPAIR AT BS 343-346 S-21R - S-23R  IAW SRM 51-40-02 ,  HFEC INSP IAW NTM 51-00019 PT6 & 51-00-16 PT6, FABRICATED AND INSTALLED NEW DOUBLER IAW SRM 53-00-01 REPAIR 15, THIS  IS A CATEGORY (B) REPAIR, MAJOR REPAIR.
